MathSciNet Relay Station
MathSciNet bibliographic data
MR985866 60J25 (60J35 60J60)
Xiong, Jie The $\sigma$-finite invariant measures for diffusion processes. (Chinese) Beijing Daxue Xuebao 24 (1988), no. 3, 287–290.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement